# SDR DL777050460

- Difficulty date: August 17, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 23,797 hours, 3,902 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cradle
- Part number: 1302004002
- Condition: Unserviceable
- Location: 3a
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

UPCU AT 3A SPARKED WHEN CORD PINCHED IN SEAT ASSY.  FOUND CORD ON CRADLE SPARKED.  REMOVED AND REPLACED CRADLE.
